Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the universal $sl_2$ invariant of ribbon bottom tangles

Sakie Suzuki

Algebraic & Geometric Topology 10 (2010) 1027–1061
Bibliography
1 C De Concini, C Procesi, Quantum groups, from: "$D$–modules, representation theory, and quantum groups (Venice, 1992)", Lecture Notes in Math. 1565, Springer (1993) 31 MR1288995
2 M Eisermann, The Jones polynomial of ribbon links, Geom. Topol. 13 (2009) 623 MR2469525
3 K Habiro, Bottom tangles and universal invariants, Algebr. Geom. Topol. 6 (2006) 1113 MR2253443
4 K Habiro, A unified Witten–Reshetikhin–Turaev invariant for integral homology spheres, Invent. Math. 171 (2008) 1 MR2358055
5 K Habiro, T T Q Le, in preparation
6 R J Lawrence, A universal link invariant using quantum groups, from: "Differential geometric methods in theoretical physics (Chester, 1988)", World Sci. Publ., Teaneck, NJ (1989) 55 MR1124415
7 R J Lawrence, A universal link invariant, from: "The interface of mathematics and particle physics (Oxford, 1988)", Inst. Math. Appl. Conf. Ser. New Ser. 24, Oxford Univ. Press (1990) 151 MR1103138
8 G Lusztig, Introduction to quantum groups, Progress in Mathematics 110, Birkhäuser (1993) MR1227098
9 Y Mizuma, Ribbon knots of 1–fusion, the Jones polynomial, and the Casson–Walker invariant, Rev. Mat. Complut. 18 (2005) 387 MR2166517
10 Y Mizuma, An estimate of the ribbon number by the Jones polynomial, Osaka J. Math. 43 (2006) 365 MR2262340
11 T Ohtsuki, Colored ribbon Hopf algebras and universal invariants of framed links, J. Knot Theory Ramifications 2 (1993) 211 MR1227011
12 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
13 S Suzuki, On the universal $sl_2$ invariant of ribbon bottom tangles, dissertation, Kyoto University (2009)